

AGENDA

"Betting on Change: Confronting the Surge in Problem Gambling" Friday, September 20, 2024

8:00-8:45 am	CONTINENTAL BREAKFAST
8:45 am	WELCOMING REMARKS Fred W. Hogan, CSW, ICGC-II, Board President Felicia A. Grondin, MPA, Executive Director
9:00-10:30 am 1.5 hours	KEYNOTE PRESENTATION "Sports Betting from the Front Line: Treating Sports Betting in Clinical Practice" <i>Jody Bechtold, LCSW, ICGC-II, BACC, IGDC, CGT Rob Bumbaco, LCSW, CMC</i>
10:30-10:45 am	Break
10:45-12:15 pm 1.5 hours	PLENARY SESSION I "Using Financial Counseling to Address the Financial Harms of Problem Gambling Clients and their Families" Jessica Parks Limbrick, Ph.D., AFC®, Financial Counselor MoneyStack/GamFin
12:15-1:15 pm	Lunch
1:15-2:45 pm 1.5 hours	PLENARY SESSION II "Unethical Play in Customer Acquisition by Sportsbooks" Daniel Sartori, MBA Student, Seton Hall University Directed by Dr. Daniel Ladik, Associate Professor Marketing, Seton Hall University
2:45-3:00 pm	Break
3:00-4:30 pm 1.5 hours	PLENARY SESSION III "Breaking the Cycle: A Journey from Gambling Disorder to Lasting Recovery"

Kenneth J. Martz, Psy.D., CAS, ICGC-II, BACC

YouTube and Instagram

Rob Minnick, BS, Gambling Addiction Recovery Content Creator-TikTok,